# SDR EISA2000043

- Difficulty date: February 11, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Cracked
- Location: Nr 2 Slat
- Component: Shutttle Valve
- Component part number: 704082
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS UP APPROXIMATELY 225 INDICATED AIR SPEED AIRCRAFT WENT INTO LEFT BANK.  HAD TO USE 30 DEGREES RIGHT AILERON TRIM TO BRING AIRCRAFT BACK TO LEVEL FLIGHT.  AIR TURN BACK TO CDG.  REPLACED LEADING EDGE SLAT ACTUATOR IAW MM 27-81-00.  (M)
